| Catalog Number |
9033G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown ophthalmic surgery on (b)(6)2019 and suture was used.During the procedure, the suture was broken during continuous suturing.There were no adverse consequences to the patient.No additional information was provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional evaluation summary: a representative sample was returned for evaluation.During the visual inspection of the unopened sample, no defects were found on the package.The sample was opened, and the swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed using a instron and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative sample, no performance - breakage suture was found and the tested sample met the finished goods requirements.
Additional Manufacturer Narrative
(b)(4).A manufacturing record review was performed for the finished device batch mej454, 9033v11 and no non-conformances were identified.